# SDR DALA2015011600348

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT  INBD OF R2 DOOR THRESHOLD CORRODED.  BS 324-365. RBL 60.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM.  LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW SRM.
